Translator Disclaimer
2014 Existence of multiple solutions of some second order impulsive differential equations
Jing Xiao, Juan J. Nieto, Zhiguo Luo
Topol. Methods Nonlinear Anal. 43(2): 287-296 (2014).

Abstract

This paper uses critical pointtheory and variational methods to investigate the multiple solutionsof a boundary value problem for second order impulsive differentialequations. The conditions for the existence of multiple solutionsare established.

Citation

Download Citation

Jing Xiao. Juan J. Nieto. Zhiguo Luo. "Existence of multiple solutions of some second order impulsive differential equations." Topol. Methods Nonlinear Anal. 43 (2) 287 - 296, 2014.

Information

Published: 2014
First available in Project Euclid: 11 April 2016

zbMATH: 1360.34061
MathSciNet: MR3236970

Rights: Copyright © 2014 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.43 • No. 2 • 2014
Back to Top